# SDR FDEA202102180393

- Difficulty date: February 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 41,668 hours, 6,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RIGHT HAND E.O. #G-5310-E0332629 I P6 FOUND NEW FUSELAGE SKIN   DOUBLER (P/N: 143W2314Y406) EXISTING HOLE AT STATION 998 STRINGER S-35 RIGHT NEAR   MILLED EDGE. COMPLIED WITH E.A.#: G-5310-T0360143 P2. TITLE: FUSELAGE- MAINFRAME- LEFT HAND AND   RIGHT HAND UNDERWING LONGERON MODIFICATION PER E.O. G-5310-E0332629- DEVIATION TO  TO SERVICE BULLETINS 777-53-0087 REVISION 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
